# SDR DALA2018012500431

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,694 hours, 23,013 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACKED CUTOUT ON EXTERNAL POWER RECEPTACLE DOOR.   REPAIRED IAW SRM 53-10-15, FIG 202, REPAIR 5.
